American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] R. Inanç Baykur and Kenta Hayano. Hurwitz equivalence for Lefschetz fibrations and their multisections. Contemporary Mathematics 675 (2016) 1-24.
Book volume table of contents   
View Article: PDF

[2] Kazuhiro Ichihara, Tsuyoshi Kobayashi and Yo’av Rieck. Strong cylindricality and the monodromy of bundles. Proc. Amer. Math. Soc. 143 (2015) 3169-3176.
Abstract, references, and article information   
View Article: PDF

[3] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents   
View Article: PDF

[4] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Goette and Kiyoshi Igusa. Exotic smooth structures on topological fiber bundles II. Trans. Amer. Math. Soc. 366 (2014) 791-832.
Abstract, references, and article information   
View Article: PDF

[6] Sebastian Goette, Kiyoshi Igusa and Bruce Williams. Exotic smooth structures on topological fiber bundles I. Trans. Amer. Math. Soc. 366 (2014) 749-790.
Abstract, references, and article information   
View Article: PDF

[7] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[8] Andrés Larraín-Hubach. K-theories for classes of infinite rank bundles. Contemporary Mathematics 584 (2012) 79-97.
Book volume table of contents   
View Article: PDF

[9] Andrew Ranicki. Commentary on “On the parallelizability of the spheres” by R. Bott and J. Milnor and “On the nonexistence of elements of Hopf invariant one” by J. F. Adams. Bull. Amer. Math. Soc. 48 (2011) 509-511. MR 2823019.
Abstract, references, and article information   
View Article: PDF

[10] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Hoster and D. Kotschick. On the simplicial volumes of fiber bundles. Proc. Amer. Math. Soc. 129 (2001) 1229-1232. MR 1709754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony V. Phillips and David A. Stone. A topological Chern-Weil theory. Memoirs of the AMS 105 (1993) MR 1169229.
Book volume table of contents   

[13] Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker. A higher order invariant of differential manifolds . Trans. Amer. Math. Soc. 315 (1989) 373-388. MR 986691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Frame. On the inertia groups of fibre bundles . Proc. Amer. Math. Soc. 85 (1982) 289-292. MR 652460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William M. Goldman and Morris W. Hirsch. Flat bundles with solvable holonomy . Proc. Amer. Math. Soc. 82 (1981) 491-494. MR 612747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. V. Mielke. Differentiable decompositions of manifolds into totally $C\sp{\infty }$-path disconnected subsets . Proc. Amer. Math. Soc. 78 (1980) 439-442. MR 553391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia